Lamictal rashes are nothing but rashes on your body after consuming lamical drug, which is given to improve anomalous mood in patients affected with mood disorders like bipolar disorder.
Are you fed up with these rashes on your body which are called lamictal? These rashes may be painful and itchy, right? Do you want to get rid of them?
Well, if you are concerned about lamictal rashes on your body, then you are on the right platform to know about causes, symptoms and treatment along with prevention methods of lamictal rashes.
What Is Lamictal Rash?
These rashes are developed by taking medications called lamictal more often. Lamictal is a drug for the patients with bipolar disorders. Unlike other drugs it has a warning on the package that it may lead to rashes on your body.
What Causes Lamictal Rash?
The major cause of lamictal rash is sensitive skin, if the skin is allergic to drug like lamictal it can result in rashes. There are many other factors which may also cause lamictal rash which are shown below:
- Genetic plays a major role in forming rashes.
- The people who take high dose of lamictal are more likely to have a reaction on their skin.
- If lamictal is combined with other drugs like valproic acid,it also results in rashes.
- In addition to this drug-drug interaction will also lead to rashes when the patient intake more than one drug at a time.
Symptoms Of Lamictal Rashes
Lamictal rashes that occur even after 5 to 8 days of initiating treatment may lead to serious consequences.
Although not all rashes are associated with lamictal and if the rashes occur within the first five days of treatment then it is not likely due to medication but, nevertheless patients are advised to discontinue the medications and seek doctor’s attention immediately.
It may still represent hypersensitivity reaction to the medication. Even though it cannot represent mild and serious lamictal rashes on your body, but you need to take doctors advice after finding any rashes on your body.
Here are some of the characteristics which may help to find out mild and severity of your problem.
- Fine red spots that are widely spaced on your body
- It disappears after 10-15 days
- It is not related or linked with flu and fever like symptoms
Serious rashes may exhibits the following symptoms:
- Rashes on your body are associated with flu and fever like symptoms
- It appears on face, mouth, tongue and even in genital areas
- Mostly they are prone to neck and upper trunk
- Mergish rash that appears red and swollen
- Skin becoming red and swelling all over the body which must be very painful
Treatment And Precautions
As I have mentioned above, the drug in higher doses may definitely lead to the serious issues on your health. In the initial stages the dose of patient should be lower and it should be treated gradually.
Before using this medication, tell your doctor your medical history in details. So that he can suggest you to avoid rashes.
Dose of the drug should not be increased without the physician’s permission or unless instructed by your healthcare provider.
Dosage change is necessary if you start or stop taking birth control pills containing estrogen while taking lamictal.
This drug causes dizziness or blurry vision, so you should not do any work that needs your alertness or clear vision until you perform such activities safely.
Avoid using anti seizer drugs along with lamictal, it may often lead to serious condition.
Try to visit your physician regularly, it may help to prevent this adverse reaction.